# SDR 20000328SH012

- Difficulty date: January 20, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Engine: Garrtt TFE7315R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 30755141
- Part serial: 602176695
- Condition: Leaking
- Location: Engine
- Part time: 1,946 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE EXPERIENCED IN-FLIGHT SHUT DOWN BY HIGH GEARBOX PRESSURE WHICH EXPANDED OIL TANK AND CREATED HOLE IN OIL TANK AT A SPOT WELD DUE TO HIGH GEARBOX PRESSURE.  ENGINE LOST OIL PRESSURE AND WAS SHUT DOWN BY PILOT.  (X)
